# SDR SWAA2023011984318

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT FLOOR TO SIDEWALL SUPPORT WAS CORRODED, BS 500B +6; +14, RBL 25, WL 156.   FABRIACATED, LOCATED, AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05, AND DWG 143A7501 REV.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 & AMM 51-21-72-370-804.
